# SDR AWXA200601059

- Difficulty date: June 9, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334192
- Condition: Corroded
- Location: Bs 1016-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON RT AFT LAV SUB FLOOR SHEAR WEB.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW B737-300 SRM 53-60-51-1A1 FIG 101.  REMOVED AND INSTALLED NEW AFT LAV SUB FLOOR SHEAR WEB IAW B737-300 SRM 51-40-02-0G PAR 4B FIGS 3 AND 9.
